# SDR UPS00433325

- Difficulty date: June 7, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E CORROSION ON L/E FALSE WORK SUPPORT CHANNEL AT OLES 1373 4 AND OLES 1444.  CORROSION REMOVED DEPTH 10, AREA RE-PROTECTED IAW SRM 51-10-02.
